# SDR CA040503003

- Difficulty date: April 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003000
- Part serial: 22689
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE RETURNED FOR EVALUATION. AT STA 760 MM, AT ROOT END, AN AREA OF SKIN (150 MM LONG BY 2 MM WIDE) WAS MISSING FROM THE ROOT MATING FACE.  THIS APPEARS TO BE A MANUFACTURING DEFECT AND HAS BEEN RETURNED TO THE MANUFACTURER FOR EVALUATION/REPAIR.
